been on Lyrica a week... need help please.....

Discussion in 'Fibromyalgia Main Forum' started by Shelbyeatenton, Apr 5, 2006.

  1. Shelbyeatenton

    Shelbyeatenton New Member

    I have been on Lyrica/pregablin since last monday/tuesday and i am only at 50mg twice a day and i feel so tired and so like i am on a permanent come down, and i have never taken drugs so i am only imagining.

    I also have been getting really down. Like really down. I don't know if it would be related to the Lyrica though?

    I feel so tired, i am sleeping better which is great, i just feel terrible. Wanted to ask if anyone else had this with the lyrica at this dosage? Mind you everyone i read seemed to start at a much higher dose?

    Keep crying too. For no reason, like now. Pathetic!
    Sorry,
    Shelby
    xx
  2. Sheila1366

    Sheila1366 New Member

    I have a perscription waiting on me at the pharmacy for lycria.

    To hear it makes you feel more depressed really scares me.

    I have bipolar.I did call my pscyh. and asked if this med. would be ok to take with my ad's and mood stabalizers.She said that this was a new drug and there is not much info. out there about it.But what I am reading here worries me alot.

    And you know the one thing I complained to my reheumy. about was I hated medication that made me sleepy.Why is it that she would put me on this instead of just giving me pain medicine like hydrocodine that really helps?

    I am going to talk to psych. again tom. before I even pick up this perscription.

    Glad you posted this.
    Sheila
  3. Shelbyeatenton

    Shelbyeatenton New Member

    As i said....

    I didn't know if it was related to the lyrica or not? if you are really tired it makes you tired.

    I am also going through other things in my life, such as my long term boyfriend and best friend breaking up with me, losing a friend that i thought i would always "see around", live day to day knowing that i can't get out of my house unless someone else is ther becsause i am in a wheelchair and there are three steps and the UK REGIONAL COUNCILS (oops) are useful and ive been waiting 6 months already for a ramp and i am getting used to a life knowin gthat i will never return to my love, dancing.

    THAT, is probably why i am down.

    Please try the lyrica. If it helps, it will help. As soon as you feel any negative eefects come straight off.

    If you don't try you will never know! :)

    Many gentle hugs
    Shelby
    xxx
  4. ckzim

    ckzim New Member

    My doctor just started me on Lyrica about 2 weeks ago...for numbness in my fingers and arm...she said this Lyrica stuff stops the nerve endings from doing that tingling thing...???

    I wasn't too pleased with doing that...but it is working..I am only taking 1 per night though...I'm suppose to take 2 a day...75mg...I did'nt like the feeling I got when I took the 2 a day...spacey like feeling...but it is helping with the sleep too.

    As far as making me feel down...I can't say that it does...not anything more than the usual anyway...

    I am sorry that your feeling so down...hang in there...if it still presists...call the doc...ask him if it could be the lyrica?

    You just never know...in the mean time...what I do when I get so down...as hard as it is...I try to find the bright spot in each thing that makes me sad...I tell myself...there IS one in there...I just have to find it.

    I try to remember that with every shut door...another one opens...and then I sit and let my mind think of the possiblablities that could be?

    Gentle Hugs..
    KathyZ